# SDR 95ZZZW495

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pbe Mask
- Condition: Malfunction
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN PBE MASK RED IND SHOWING.  REMOVED AND REPLACED PBE ASSY.  (W)
